MAUDE Adverse Event Report: ARTHREX, INC. TRIMANO FORTIS REUSABLE LEG HOLDER; OPERATING ROOM TABLE ACCESS

ARTHREX, INC. TRIMANO FORTIS REUSABLE LEG HOLDER; OPERATING ROOM TABLE ACCESS
Model Number TRIMANO FORTIS REUSABLE LEG HOLDER
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 4/29/2024, it was reported by a sales representative via (b)(4) that an ar-1747-b trimano fortis reusable leg holder was not clicking together when trying to use during a case.This was discovered during a procedure, with no reported patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation was confirmed.One unpackaged ar-1747-b batch 68750169 was received for investigation.Visual evaluation finds no visual issues.Functional testing was not performed as no matting part is available and the device batch has been listed on a nonconformance report (ncr) and capa.A supplier manufacturing issue is the cause of the reported failure.

Brand Name
TRIMANO FORTIS REUSABLE LEG HOLDER
Common Device Name
OPERATING ROOM TABLE ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19404571
Report Number1220246-2024-04023
Device Sequence Number6955492
Product Code BWN
UDI-Device Identifier00888867290808
UDI-Public00888867290808
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRIMANO FORTIS REUSABLE LEG HOLDER
Device Catalogue NumberAR-1747-B
Device Lot Number68750169
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown